# SDR 02FDEA00864

- Difficulty date: November 18, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727-200
- Aircraft serial: 21626
- Aircraft time: 46,068 hours, 27,131 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN GOUGED AT BS 1035 BETWEEN STR 22L & 21L.  BLENDED GOUGE ON SKIN, FOUND TO BE OUT OF LIMITS PER SRM 53-30-4 FIG 2.  CUT OUT DAMAGE.  FABRICATED AND INSTALLED REPAIR PARTS AND APPLIED FINISH PER SRM 53-30-3 FIG 1.
